Curves with high self-intersection on algebraic surfaces
Publications Mathématiques de l'IHÉS, Volume 36 (1969), p. 111-125
@article{PMIHES_1969__36__111_0,
     author = {Hartshorne, Robin},
     title = {Curves with high self-intersection on algebraic surfaces},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {36},
     year = {1969},
     pages = {111-125},
     zbl = {0197.17505},
     mrnumber = {42 \#1826},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1969__36__111_0}
}
Hartshorne, Robin. Curves with high self-intersection on algebraic surfaces. Publications Mathématiques de l'IHÉS, Volume 36 (1969) pp. 111-125. http://www.numdam.org/item/PMIHES_1969__36__111_0/

[1] W. L. Chow, On meromorphic maps of algebraic varieties, Annals of Math., 89 (1969), 391-403. | MR 41 #1728 | Zbl 0184.46501

[2] A. Grothendieck, Sur la classification des fibrés holomorphes sur la sphère de Riemann, Amer. J. Math., 79 (1957), 121-138. | MR 19,315b | Zbl 0079.17001

[3] (= EGA). A. Grothendieck, Éléments de géométrie algébrique, Publ. Math. I.H.E.S. (1960 ss.). | Numdam

[4] (= SGA 1). A. Grothendieck, Séminaire de géométrie algébrique de l'I.H.E.S. (1960-1961).

[5] (= AVB). R. Hartshorne, Ample vector bundles, Publ. Math. I.H.E.S., 29 (1966), 63-94. | Numdam | MR 33 #1313 | Zbl 0173.49003

[6] R. Hartshorne, Cohomological dimension of algebraic varieties, Annals of Math., 88 (1968), 403-450. | MR 38 #1103 | Zbl 0169.23302

[7] H. Hironaka, On some formal imbeddings, Illinois J. Math., 12 (1968), 587-602. | MR 39 #2773 | Zbl 0169.52302

[8] H. Hironaka and H. Matsumura, Formal functions and formal embeddings, J. Math. Soc. Japan, 20 (1968), 52-82. | MR 40 #4274 | Zbl 0157.27701

[9] T. Knapp, The minimal and relatively minimal models of the function field of a ruled surface, Thesis, Harvard (1960) (unpublished).

[10] D. Mumford, Enriques' classification of surfaces in char. p, I, to appear. | Zbl 0188.53201

[11] M. Nagata, On rational surfaces, I, Mem. Coll. Sci. Kyoto, sér. A, 32 (1960), 351-370. | MR 23 #A3739 | Zbl 0100.16703

[12] M. Noether, Zur Theorie der eindeutigen Elementartransformationen, Math. Ann., 5 (1872), 635-639. | JFM 04.0419.01

[13] I. R. Šafarevič et al., Algebraic surfaces, Proc. Steklov Inst. Math., 75 (1965); trans. by Amer. Math. Soc. (1967).

[14] O. Zariski, Introduction to the problem of minimal models in the theory of algebraic surfaces, Publ. Math. Soc. of Japan, 4 (1958). | MR 20 #3872 | Zbl 0093.33904